MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION RESIDENT BED FRAME; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION RESIDENT BED FRAME; LIFT PATIENT NON AC POWERED
Model Number P870D000027
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted technical service to report that resident bed frame, had an issue, exposed wires on power cord.The process step during which this occurred was unknown.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.The device was requested for service/inspection by baxter.
 
Additional Manufacturer Narrative
The baxter technician found the power cord needed to be replaced.The resident ltc bed gives a unique combination of function, aesthetics, durability, and value to enhance the relationship between the patient and the long-term care facility.It offers a comfortable work height for caregivers and easy access for the patient.The technician replaced the control box with power cord to resolve the reported event.Based on this information, no further action is required.

Brand Name
RESIDENT BED FRAME
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20604147
Report Number1824206-2024-01552
Device Sequence Number12798090
Product Code FSA
UDI-Device Identifier00887761000926
UDI-Public(01)00887761000926
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP870D000027
Device Catalogue NumberP870D000027
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Initial Report FDA Received Date11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown